# SDR AALA202106189644

- Difficulty date: May 28, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 58,657 hours, 34,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282600200
- Condition: Corroded
- Location: Frms 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD GALLEY AREA RAIL DUMMY LOCATED AT Y503.2 BETWEEN FR12 AND FR16. REPLACED RAIL DUMMY PER SRM 51-71-11-911-001 AND DWG D532826.
